LINKAGE AND DUALITY OF MODULES

Access this Article

Search this Article

Author(s)

Abstract

<p>Martsinkovsky and Strooker [13] recently introduced module theoretic linkage using syzygy and transpose. This generalization brings possibility of much application of linkage, especially, to homologicaltheory of modules. In the present paper, we connect linkage of modules to certain duality of modules. We deal with Gorenstein dimension, Cohen-Macaulay modules over a Gorenstein local ring using linkage and generalize the results to non-commutative algebras.</p>

Journal

  • Mathematical Journal of Okayama University

    Mathematical Journal of Okayama University 51(1), 71-81, 2009-01

    Department of Mathematics, Faculty of Science, Okayama University

Codes

Page Top